# SDR SCNA20201008112

- Difficulty date: September 19, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT HAND Z CHANNEL HAS MULTIPLE AREAS OF CORROSION STA 500C-500I, MARKED.  FORWARD CARGO BAY RIGHT HAND Z-CHANNEL BS 500C TO BS 500I FOUND TO BE OUT LIMITS, IAW B737-800 SRM 53-00-53-1A-2 FIG 103 DETAIL D.   REMOVED AND REPLACED Z CHANNEL, IAW B737-800 SRM 51-40-02-0G-0, 53-00-53-2R-5 AND BOEING DRAWING 143A7500 REV.
